American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] L. Lipshitz. The Diophantine problem for addition and divisibility . Trans. Amer. Math. Soc. 235 (1978) 271-283. MR 0469886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Leon Bernstein. Units and periodic Jacobi-Perron algorithms in real algebraic number fields of degree $3$ . Trans. Amer. Math. Soc. 212 (1975) 295-306. MR 0376504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard Tolimieri. Solvable groups and quadratic forms . Trans. Amer. Math. Soc. 201 (1975) 329-345. MR 0354552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1